| Model Number |
448105 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/03/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
Event or Problem Description
It was reported that while using bd (b)(6) m50 automated microbiology system incorrect data was reported to the laboratory personnel by the instrument.There was no indication that incorrect results were reported out and there was no report of patient impact.
Event or Problem Description
It was reported that while using bd phoenix¿ m50 automated microbiology system incorrect data was reported to the laboratory personnel by the instrument.There was no indication that incorrect results were reported out and there was no report of patient impact.
Additional Manufacturer Narrative
It was determined in review of this record that the incorrect guideline was used to complete the decision tree for this product.A new not reportable decision tree has been completed using the phoenix guidelines instead.After review it was determined to be a ups failure.This mdr should be considered cancelled.